# SDR SWAA2024112771594

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 72,386 hours, 38,137 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER FORWARD SLIDER SEAL IS CRACKED; BUCKLED.<[01] REPLACED RH HORIZONTAL STAB LOWER FWD SLIDER SEAL PER AMM 53-31-31.;[02] VERIFIED REPLACED RH HORIZONTAL STAB LOWER FWD SLIDER SEAL PER AMM 53-31-31;[03] RII IS C/W. VERIFIED REPLACED RH HORIZONTAL STAB LOWER FWD SLIDER SEAL PER AMM 53-31-31
